MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C124E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994); Thrombus (2101)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of an a 53mm abdominal aortic aneurysm.It was reported that the patient presented emergently nine days later with a cold left foot and leg pain.Ct showed that the left stent graft limb was thrombosed.It was reported that during the index procedure the stent graft limb was unintentionally deployed into the external iliac artery covering the left hypogastric.A thrombectomy was carried out of the left iliac limb eight days later.Some clot was removed but some remained in the gate area of the graft.A fem-fem bypass was carried out so blood flow was restored to the left leg.It was reported there was some blood flow through the graft, but the physician was not confident it wouldn¿t clot again due to narrowing at the external iliac artery.As per the physician, the cause of the event was anatomy.It was reported by the physician, the thrombosis was caused because there was no flow into the left hypogastric artery.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10137312
Report Number9612164-2020-02166
Device Sequence Number2143314
Product Code MIH
UDI-Device Identifier00643169467507
UDI-Public00643169467507
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR